# SDR SWAA2018042321353

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 8,732 hours, 3,800 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P20700150002
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOPERATIVE.  R & R THE FLASHLIGHT ASSY IAW MM.
